# SDR FDEA202010212577

- Difficulty date: October 21, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 71,621 hours, 26,412 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173886
- Part serial: 591749
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY DUE TO CABIN ALTITUDE WARNING.  PERFORMED PHASE 1 AND QRH.  RETURNED TO FIELD.  THE RIGHT PACK WAS OFF AT THE TIME, DUE TO RUNNING THE CABIN ALTITUDE HOT QRH MOMENTS BEFORE.  TROUBLESHOT, PER FIM 21-30 FAULT TREE 802.  UPON DISCOVERY FOUND THAT THE CABIN ALTITUDE PRESSURE COMPUTER (M119), THE NO FAULT LIGHT DID NOT ILLUMINATE, AND THE LRU DID NOT COMPLETE THE BITE TEST.  REMOVED AND REPLACED NR 2 CABIN PRESSURE CONTROLLER, IAW B757 AMM 21-31-02-4.  OPERATIONS CHECK GOOD.  A/C OK TO CONTINUE.
